- -

Cauchyness and convergence in fuzzy metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Cauchyness and convergence in fuzzy metric spaces

Show full item record

Gregori Gregori, V.; Miñana, J.; Morillas, S.; Sapena Piera, A. (2017). Cauchyness and convergence in fuzzy metric spaces. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. 111(1):25-37. doi:10.1007/s13398-015-0272-0

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/102328

Files in this item

Item Metadata

Title: Cauchyness and convergence in fuzzy metric spaces
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper we survey some concepts of convergence and Cauchyness appeared separately in the context of fuzzy metric spaces in the sense of George and Veeramani. For each convergence (Cauchyness) concept we find a ...[+]
Subjects: Fuzzy metric , Cauchy sequence , Completeness , Compactness
Copyrigths: Reserva de todos los derechos
Source:
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. (issn: 1578-7303 )
DOI: 10.1007/s13398-015-0272-0
Publisher:
Springer-Verlag
Publisher version: http://doi.org/10.1007/s13398-015-0272-0
Thanks:
Almanzor Sapena acknowledges the support of Ministry of Economy and Competitiveness of Spain under grant TEC2013-45492-R. Valentín Gregori acknowledges the support of Ministry of Economy and Competitiveness of Spain under ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record